# SDR UPS801945

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5655169
- Condition: Delamination
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE REPORTED NR 5 SPOILER LEFT WING DELAMINATED ON UPPER SURFACE.  INSTALLED REPAIR IAW MM 27-61-01.
